# SDR SWIA200921457

- Difficulty date: April 18, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 30,378 hours, 43,806 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Rccb
- Condition: Smoke
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6355 - SMOKE IN CABIN ON SHUTDOWN.  REPLACED RIGHT GROUND COOLING FAN RCCB.
